# SDR REXA2020031300441

- Difficulty date: March 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320463
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL BETWEEN FS310 TO FS319 STGR 20R ALSO ANGLE ON FS319 AT MAIN AVIONICS COMPARTMENT.(SM)(E/E)(TCI 53-20-304)
SUMMARY OF NRC:00189 CORROSION LEVEL: 1 ON INTERCOSTAL BETWEEN FS310 TO FS319 STGR 20R WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND IT´S WITHIN LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02. ALSO CORROSION ON ANGLE ON FS319, ANGLE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
